# SDR AWXA960269

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: PTB266450
- Condition: Failed
- Location: Lt Wing Root
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAS - FLT 0146 - ABORTED TAKEOFF.  LOW SPEED REJECT FOR AIR LEAK AT LEFT WING.  LEAK CHECKED, BLED SYSTEM, AND FOUND BAD SEAL AT SLIP JOINT JUST INBOARD OF WING ROOT.  REPLACED SEAL.  LEAK CHECK GOOD.  (X)
